Dear all,

Please see below the final agenda of the CEOS-ACC-12 meeting.

As communicated earlier (see also <a href="http://ceos.org/meetings/ac-vc-12">http://ceos.org/meetings/ac-vc-12</a>) the meeting will take place in Seoul, Korea, October 13-14, 2016, and will be held back-to-back with the 7<sup>th</sup> GEMS Science Team Meeting following the overall schedule:

- October 10th 11th: GEMS science algorithms, instrument development, and GEMS applications
- October 12th: Tutorial lectures (AM), GEMS algorithm review (GEMS Science Team Only, PM), Joint GEMS/CEOS-ACC Group Dinner (Korean BBQ!!! 18:30, KRW 30.000/person)
- October 13th: CEOS ACC-12 Meeting Half-day sessions on Air Quality Constellation (AM), Ozone Trends (PM)
- October 14th: CEOS ACC-12 Greenhouse Gas Constellation, CEOS-ACC side meetings
- October 15th: Possible Seoul group tour or other activity

The ACC meeting location is on the campus of Yonsei University in Room B110 of The Lounge, Building 130 (Underground). See attached map, p.6.

The attached tables show the agendas of the thematic sessions on the 13<sup>th</sup> and 14<sup>th</sup>. WebEx connection information for each day is given at the top of each table. Note there is a separate WebEx link for each day.

On October 14, there is still room for side meetings. One side meeting is dedicated to the "Geostationary Satellite Constellation for Observing Global Air Quality: Geophysical Validation Needs". If you would like to take the opportunity and organise an additional side meeting on a topic relevant to ACC please let us know ASAP.

If you are planning to attend and have not yet registered, please click on the blue "register" button at <a href="http://ceos.org/meetings/ac-vc-12">http://ceos.org/meetings/ac-vc-12</a>. On this page you will also find hotel and travel information.

Information regarding the group dinner October 12 and lunch options close to the meeting venue is also included below.

Kind regards,

Ben Veihelmann ESA co-chair ACC

Jay Al-Saadi NASA co-chair ACC

## 13 Oct 2016, Yonsei University, The Lounge, Grand Ballroom

WebEx Connection: https://meetings.webex.com/collabs/meetings/join?uuid=MOUT6T3Z30ZXBNBJXUI1G1CFM8-3FZX Meeting Number 191 797 743

Topic	Presentation	Speaker	Duration	Start
ACC-12 Opening	Welcome and Opening remarks	Dr. J.H. Hong, NIER & Jay Al-Saadi, NASA	10 min	9:00
AQ-Constellation,	1. Mission Overview GEMS	Jhoon Kim, Yonsei University	15 min	9:10
chair J. Al-Saadi, B. Veihelmann	2. Mission Overview Sentinel-4	Ben Veihelmann, ESA	15 min	
	3. Mission Overview TEMPO	Kelly Chance, SAO	15 min	
	4. Mission Overview Sentinel-5 Precursor	Pepijn Veefkind, KNMI	15 min	
	5. Mission Overview GaoFen-5	Liangfu Chen, CAS	15 min	
	6. Japanese AQ missions and activities	Yasko Kasai, NICT	15 min	
	7. Role of IR observations in AQ constellation	Cathy Clerbaux, LATMOS/IPSL	15 min	
Coffee break			30 min	10:55
AQ-Constellation,	8. Sentinel-5 Precursor Validation Plan Approach	Thorsten Fehr, ESA	15 min	11:25
chair J. Al Saadi, B.	9. KORUS-AQ campaign: Overview and Status	Limseok Chang, NIER & Jay Al-Saadi, NASA	15 min	
Veihelmann	10. CINDI-2 campaign: NO <sub>2</sub> inter-comparison	Michel Van Roozendael, BIRA	15 min	
	11. Pandonia ground based network	Alexander Cede, Luftblick / Michel Van Roozendael, BIRA	15 min	
	12. US federated approach to co-locate ground based measurements with existing EPA core sites	Lukas Valin, US EPA	15 min	
	13. Ground based reference measurements covering Asia	Sangwoo Kim, Seoul National University	15 min	
	14. GSICS UV-Vis: GEO-GEO, GEO-LEO	Rose Munro, EUMETSAT	15 min	
	Round-up Discussion	all	10 min	13:10
Lunch			70 min	13:20
Ozone Trends,	15. Satellite Ozone needs for Climate Applications	Wolfgang Steinbrecht, DWD, via WebEx	15 min	14:30
chair G. Labow, NASA	16. Total Ozone: Harmonization of gridded satellite data sets	Diego Loyola, DLR	15 min	
	17. Total Ozone: Gridded assimilation including ground-based observations	Ronald Van der A, KNMI	15 min	
	18. Gridding Ozone Profiles from Nadir measurements from AIRS + OMI (UV+IR)	Dejian Fu, NASA	15 min	
	19. Gridding Ozone Profiles from TES/IASI	John Worden, NASA	15 min	
Coffee break			30 min	15:45
Ozone Trends, chair D. Loyola, DLR	20. Gridding Ozone Profiles from Nadir measurements from GOME-2/SCIA	Richard Siddans, RAL (via webex)	15 min	16:15
	21. Ozone Profiles from Limb and Occultation: MLS	Nathaniel Livesey, NASA	15 min	
	22. Merging O3 Limb Data	Viktoria.Sofieva, FMI	15 min	
	23. Tropospheric ozone derived from OMI/MLS	Gordon Labow, NASA	15 min	
	24. Tropospheric ozone derived from TropOMI	Pepijn Veefkind, KNMI	15 min	
	Round-up Discussion	all	10 min	17:30
Adjourn				17:40

## 14 Oct 2016, Yonsei University, The Lounge, Grand Ballroom

WebEx Connection: https://meetings.webex.com/collabs/meetings/join?uuid=M6R74IDG0E4M5ZFWH5CUOHE2C9-3FZX Meeting Number 190 201 570

Topic	Presentation	Speaker	Duration	Start
GHG Mission Results, and	1. GOSAT Results	Kei Shiomi, JAXA	15 min	9:00
Implications for a GHG	2. OCO-2 Results	John Worden, NASA	15 min	
Constellation, chair Dejian	3. Discussion: Implementing a GHG Constellation - Lessons learned from the	John Worden, NASA	20 min	
Fu, NASA	OCO-2 / GOSAT collaboration (Pre-launch and on-orbit calibration, L2			
	comparisons, validation, flux inversions)			
Status of Near-term GHG	4. Sentinel 5P TROPOMI	Ben Veihelmann or Paul Ingmann,	15 min	9:50
Missions, chair Jhoon Kim,		ESA		
Yonsei	5. TanSat Mission status	Yi Liu, CAS	15 min	
	6. GOSAT-2 Mission status	Kei Shiomi, JAXA	15 min	
	7. OCO-3 Mission status	John Worden, NASA	15 min	
Coffee Break		,	30 min	10:50
Status of Near-term GHG Missions (continued), chair Jhoon Kim, Yonsei	8. MICROCARB, IASI and IASI NG for CH4 and CO2 obs. in the troposphere	Carole Deniel, CNES Presented by Cathy Clerbaux, LATMOS/IPSL	15 min	11:20
•	9. MERLIN Mission status	Gerhard Ehret, DLR	15 min	
	Round-up Discussion	all	10 min	11:50
Planned and Proposed	10. ESA/EC GHG Mission Plans	B. Veihelmann / Yasjka Meijer, ESA	15 min	12:00
GHG Missions, chair Kei Shiomi, JAXA	11. Geostationary CH4 concepts	David Edwards, NCAR	15 min	
Lunch			60 min	12:30
Discussion Topics, chair John Worden, NASA	12. Common calibration and validation standards for AC and GHG constellations, The Total Carbon Column Observing Network (TCCON)	Tae-Young Goo, NIMR	15 min	13:30
·	13. Integrated Global Greenhouse Gas (GHG) Information System (IG3IS)	Oksana Tarasova, WMO	15 min	
	14. Opportunities for community interactions: IWGGMS summary and organization of next meeting	Johanna Tamminen or Viktoria Sofieva, FMI	15 min	
	15. Geostationary CO2 concepts (moved from planned/proposed session to accommodate schedule)	A. Butz, KIT/DLR, via webex	15 min	
	Opportunities for community interactions: 10th International Carbon Dioxide Conference (ICDC10)	all	15 min	
	16. Update on Canadian AQ-GHG Activities	R. Nassar, ECCC	15 min	
	17. GHG Constellation Action Items	discussion	20 min	15:00
	18. ACC-12 Wrap up, AOB, next meeting		10 min	15:20
	Adjourn Main Meeting, transition to Side Meeting			15:30

## Side Meetings, 14 Oct 2016

Room	Time	Topic
Grand	16:00-18:00	19. Geostationary Satellite Constellation for Observing Global Air Quality: Geophysical Validation Needs
Ballroom		
tbd	16:00-18:00	Space available, contact Ben and Jay to propose additional side meeting topics

"화로사랑" (Korean BBQ restaurant) (2F)
To join the 'GEMS and CEOS joint Dinner' (Wed),
we will meet at the fountain
in front of the Commons at 6:10 pm.

## "화로사랑" (Korean BBQ restaurant) (2F) INFO.

Address: 45-12 Changcheon-dong, Seodaemun-gu, Seoul

Phone: 02-365-3327 (Restaurant) CEOS staff: 010-5745-1952



